Mean ergodicity for compact operators

Tom 158 / 2003

Heydar Radjavi, Ping-Kwan Tam, Kok-Keong Tan Studia Mathematica 158 (2003), 207-217 MSC: Primary 47B07, 47A35. DOI: 10.4064/sm158-3-2

Streszczenie

A mean ergodic theorem is proved for a compact operator on a Banach space without assuming mean-boundedness. Some related results are also presented.

Autorzy

  • Heydar RadjaviDepartment of Mathematics and Statistics
    Dalhousie University
    Halifax, Nova Scotia, Canada, B3H 3J5
    e-mail
  • Ping-Kwan TamDepartment of Mathematics
    Chinese University of Hong Kong
    Shatin, New Territories, Hong Kong
    e-mail
  • Kok-Keong TanDepartment of Mathematics and Statistics
    Dalhousie University
    Halifax, Nova Scotia, Canada, B3H 3J5
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek